# SDR DALA2025070104909

- Difficulty date: July 1, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 20,682 hours, 2,410 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 AT FR60 AND STR 1L NOTED WITH TOOLING DAMAGE AT LWR FWD / LE OF CLIP ASSY. CORRECTIVE ACTION: REPAIRED PER ERA 627461-14 REV 0. (1056547)
